Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I am bleeding brown clots and on ortho tricyclen. Could i be pregnant or is this a miscarriage ?

i have a question, i started my period on the day i was suppose to, but its brown, and all i do is pass clots. No period blood , no colors of red just dark. I always start on the same time every month im on ortho tricyclen, period every 28 days, last period was very short didnt last but 3 or 4 days..... these two have been unusal. could i be pregnant or had a miscarriage? I was in a relationship for over a year, not protection just my pills?? im nervous and have a funny feeling of this. im a mother of one.
Asked On : Wed, 9 Feb 2011
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Welcome to HealthcareMagic forum.
It is normal to have brownish discharge with clots during your periods sometimes. You need not worry. Neither you are pregnant nor are you having any miscarriage.If you are getting your periods in time then there is little to worry.
Dr. Rakhi Tayal
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor